Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 2597071, 13 pages
Research Article

Control for T-S Fuzzy Singularly Perturbed Switched Systems

School of Information and Control Engineering, China University of Mining and Technology, Xuzhou 221116, China

Correspondence should be addressed to Linna Zhou

Received 20 March 2017; Revised 4 August 2017; Accepted 12 September 2017; Published 15 October 2017

Academic Editor: Asier Ibeas

Copyright © 2017 Qianjin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qianjin Wang, Linna Zhou, Wei Dai, and Xiaoping Ma, “ Control for T-S Fuzzy Singularly Perturbed Switched Systems,” Mathematical Problems in Engineering, vol. 2017, Article ID 2597071, 13 pages, 2017. doi:10.1155/2017/2597071